Action of an endomorphism on (the solutions of) a linear differential equation
[Action d’un endormorphisme sur (les solutions d’) une équation différentielle linéaire]
Publications Mathématiques de Besançon, no. 1 (2019), pp. 21-39.

Le but de ce survol est de présenter d’une façon accessible le contenu des articles [8] et [9], qui donnent une description galoisienne de l’action d’un endomorphisme d’un corps différentiel (K,) sur les solutions d’une équation différentielle linéaire à coefficients dans (K,). Après une présentation de la théorie nous donnons quelques exemples d’applications.

The purpose of this survey is to provide the reader with a user friendly introduction to the two articles [8] and [9], which give a Galoisian description of the action of an endomorphism of a differential field (K,) on the solutions of a linear differential equation defined over (K,). After having introduced the theory, we give some concrete examples.

Reçu le : 2018-01-04
Publié le : 2019-10-15
DOI : https://doi.org/10.5802/pmb.28
Classification : 12H10,  12H20,  34M15
Mots clés: Differential Galois theory, discrete parameter, difference algebra
@article{PMB_2019___1_21_0,
     author = {Lucia Di Vizio},
     title = {Action of an endomorphism on (the solutions of) a linear differential equation},
     journal = {Publications Math\'ematiques de Besan\c con},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {1},
     year = {2019},
     pages = {21-39},
     doi = {10.5802/pmb.28},
     language = {en},
     url = {pmb.centre-mersenne.org/item/PMB_2019___1_21_0/}
}
Lucia Di Vizio. Action of an endomorphism on (the solutions of) a linear differential equation. Publications Mathématiques de Besançon, no. 1 (2019), pp. 21-39. doi : 10.5802/pmb.28. https://pmb.centre-mersenne.org/item/PMB_2019___1_21_0/

[1] Frits Beukers Differential Galois theory, From number theory to physics (Les Houches, 1989), Springer, 1992, pp. 413-439 | Zbl 0813.12001

[2] Phyllis J. Cassidy; Michael F. Singer Galois Theory of Parameterized Differential Equations and Linear Differential Algebraic Groups, Differential Equations and Quantum Groups (IRMA Lectures in Mathematics and Theoretical Physics) Volume 9, European Mathematical Society, 2007, pp. 113-157 | Zbl 1230.12003

[3] Zoé Chatzidakis; Ehud Hrushovski; Yaʼacov Peterzil Model theory of difference fields. II. Periodic ideals and the trichotomy in all characteristics, Proc. Lond. Math. Soc., Volume 85 (2002) no. 2, pp. 257-311 | Article | MR 1912052

[4] Richard M. Cohn Difference algebra, Interscience Publishers, 1965, xiv+355 pages | MR MR0205987 | Zbl 0127.26402

[5] Teresa Crespo; Zbigniew Hajto Algebraic groups and differential Galois theory, Graduate Studies in Mathematics, Volume 122, American Mathematical Society, 2011, xiv+225 pages

[6] Lucia Di Vizio Approche galoisienne de la transcendance différentielle, Transendance et irrationalité (SMF Journée Annuelle), Société Mathématique de France, 2012, pp. 1-20 | Zbl 1342.12007

[7] Lucia Di Vizio; Charlotte Hardouin Descent for differential Galois theory of difference equations: confluence and q-dependence, Pac. J. Math., Volume 256 (2012) no. 1, pp. 79-104

[8] Lucia Di Vizio; Charlotte Hardouin; Michael Wibmer Difference Galois theory of linear differential equations, Adv. Math., Volume 260 (2014), pp. 1-58 | Zbl 1328.12013

[9] Lucia Di Vizio; Charlotte Hardouin; Michael Wibmer Difference algebraic relations among solutions of linear differential equations, J. Inst. Math. Jussieu, Volume 16 (2017) no. 1, pp. 59-119 | Article | MR 3591962

[10] Bernard Dwork; Giovanni Gerotto; Francis J. Sullivan An introduction to G-functions, Annals of Mathematics Studies, Volume 133, Princeton University Press, 1994

[11] Charlotte Hardouin Galoisian approach to differential transcendence, Galois theories of linear difference equations: an introduction (Mathematical Surveys and Monographs) Volume 211, American Mathematical Society, 2016, pp. 43-102 | Zbl 1347.39001

[12] Charlotte Hardouin; Michael F. Singer Differential Galois theory of linear difference equations, Math. Ann., Volume 342 (2008) no. 2, pp. 333-377

[13] Ellis R. Kolchin Differential algebra and algebraic groups, Pure and Applied Mathematics, Volume 54, Academic Press Inc., 1973, xviii+446 pages | MR MR0568864 | Zbl 0264.12102

[14] Piotr Kowalski; Anand Pillay On algebraic σ-groups, Trans. Am. Math. Soc., Volume 359 (2007) no. 3, pp. 1325-1337

[15] Peter Landesman Generalized differential Galois theory, Trans. Am. Math. Soc., Volume 360 (2008) no. 8, pp. 4441-4495

[16] Alexander Levin Difference algebra, Algebra and Applications, Volume 8, Springer, 2008

[17] Andy R. Magid Lectures on differential Galois theory, University Lecture Series, Volume 7, American Mathematical Society, 1994

[18] Alexey Ovchinnikov; Michael Wibmer σ-Galois theory of linear difference equations, Int. Math. Res. Not. (2015) no. 12, pp. 3962-4018

[19] C. Praagman The formal classification of linear difference operators, Indag. Math., Volume 45 (1983) no. 2, pp. 249-261 | Zbl 0519.39003

[20] Marius van der Put; Michael F. Singer Galois theory of linear differential equations, Springer, 2003, viii+180 pages

[21] Julien Roques La théorie de Galois différentielle, Gaz. Math., Soc. Math. Fr. (2017) no. 152, pp. 59-63 | Zbl 06938832

[22] Michael F. Singer Introduction to the Galois theory of linear differential equations, Algebraic theory of differential equations (London Mathematical Society Lecture Note Series) Volume 357, Cambridge University Press, 2009, pp. 1-82

[23] Michael Wibmer A Chevalley theorem for difference equations, Math. Ann., Volume 354 (2012) no. 4, pp. 1369-1396 | Article | MR 2992999

[24] Benjamin Antieau; Alexey Ovchinnikov; Dmitry Trushin Galois theory of difference equations with periodic parameters, Commun. Algebra, Volume 42 (2014) no. 9, pp. 3902-3943 | Article | MR 3200069

[25] Carlos E. Arreche A Galois-theoretic proof of the differential transcendence of the incomplete Gamma function, J. Algebra, Volume 389 (2013), pp. 119-127 | Article | MR 3065995

[26] Carlos E. Arreche Computation of the unipotent radical of the differential Galois group for a parameterized second-order linear differential equation, Adv. Appl. Math., Volume 57 (2014), pp. 44-59 | Article | MR 3206521

[27] Carlos E. Arreche On the computation of the parameterized differential Galois group for a second-order linear differential equation with differential parameters, J. Symb. Comput., Volume 75 (2016), pp. 25-55 | Article | MR 3451330

[28] Carlos E. Arreche Computation of the difference-differential Galois group and differential relations among solutions for a second-order linear difference equation, Commun. Contemp. Math., Volume 19 (2017) no. 6, 1650056, 42 pages | Article | MR 3691498 | Zbl 1384.65091

[29] Carlos E. Arreche; Michael F. Singer Galois groups for integrable and projectively integrable linear difference equations, J. Algebra, Volume 480 (2017), pp. 423-449 | Article | MR 3633315

[30] Annette Bachmayr; Michael Wibmer Torsors for Difference Algebraic Groups (2016) (https://arxiv.org/abs/1607.07035)

[31] Daniel Bertrand Théories de Galois différentielles et transcendance, Ann. Inst. Fourier, Volume 59 (2009) no. 7, pp. 2773-2803 | MR 2649338

[32] David Blázquez-Sanz; Weimar Muñoz Generalized linear cellular automata in groups and difference Galois theory, J. Difference Equ. Appl., Volume 21 (2015) no. 2, pp. 127-154 | Article | MR 3292134 | Zbl 1379.37028

[33] Guy Casale Irréductibilité de la première équation de Painlevé, C. R. Math. Acad. Sci. Paris, Volume 343 (2006) no. 2, pp. 95-98 | Article | MR 2242039

[34] Guy Casale Le groupoïde de Galois de P 1 et son irréductibilité, Comment. Math. Helv., Volume 83 (2008) no. 3, pp. 471-519 | Article | MR 2410777

[35] Guy Casale; Julien Roques Non-integrability by discrete quadratures, J. Reine Angew. Math., Volume 687 (2014), pp. 87-112 | Article | MR 3176608

[36] Shaoshi Chen; Frédéric Chyzak; Ruyong Feng; Guofeng Fu; Ziming Li On the existence of telescopers for mixed hypergeometric terms, J. Symb. Comput., Volume 68 (2015), pp. 1-26 | Article | MR 3283835

[37] Shaoshi Chen; Michael F. Singer Residues and telescopers for bivariate rational functions, Adv. Appl. Math., Volume 49 (2012) no. 2, pp. 111-133 | Article | MR 2946428

[38] Teresa Crespo; Zbigniew Hajto; Marius van der Put Real and p-adic Picard-Vessiot fields, Math. Ann., Volume 365 (2016) no. 1-2, pp. 93-103 | Article | MR 3498905

[39] Lucia Di Vizio; Charlotte Hardouin Courbures, groupes de Galois génériques et D-groupoïde de Galois d’un système aux q-différences, C. R. Math. Acad. Sci. Paris, Volume 348 (2010) no. 17-18, pp. 951-954 | Article | MR 2721777

[40] Thomas Dreyfus Computing the Galois group of some parameterized linear differential equation of order two, Proc. Am. Math. Soc., Volume 142 (2014) no. 4, pp. 1193-1207 | Article | MR 3162242

[41] Thomas Dreyfus A density theorem in parametrized differential Galois theory, Pac. J. Math., Volume 271 (2014) no. 1, pp. 87-141 | Article | MR 3259762

[42] Thomas Dreyfus; Charlotte Hardouin; Julien Roques Hypertranscendence of solutions of Mahler equations (2015) (https://arxiv.org/abs/1507.03361)

[43] Thomas Dreyfus; Charlotte Hardouin; Julien Roques Functional relations of solutions of q-difference equations (2016) (https://arxiv.org/abs/1603.06771)

[44] Thomas Dreyfus; Charlotte Hardouin; Julien Roques; Michael F. Singer Walks in the quarter plane, genus zero case (2017) (https://arxiv.org/abs/1710.02848)

[45] Thomas Dreyfus; Kilian Raschel Differential transcendence & algebraicity criteria for the series counting weighted quadrant walks, Publ. Math. Besançon, Algèbre Théorie Nombres, Volume 2019 (2019) no. 1, pp. 41-80

[46] Thomas Dreyfus; Julien Roques Galois groups of difference equations of order two on elliptic curves, SIGMA, Symmetry Integrability Geom. Methods Appl., Volume 11 (2015), 003, 23 pages | Article | MR 3313679

[47] Ruyong Feng; Michael F. Singer; Min Wu An algorithm to compute Liouvillian solutions of prime order linear difference-differential equations, J. Symb. Comput., Volume 45 (2010) no. 3, pp. 306-323 | Article | MR 2578341

[48] Ruyong Feng; Michael F. Singer; Min Wu Liouvillian solutions of linear difference-differential equations, J. Symb. Comput., Volume 45 (2010) no. 3, pp. 287-305 | Article | MR 2578340

[49] James Freitag Completeness in partial differential algebraic geometry, J. Algebra, Volume 420 (2014), pp. 350-372 | Article | MR 3261465

[50] Henri Gillet; Sergey Gorchinskiy; Alexey Ovchinnikov Parameterized Picard-Vessiot extensions and Atiyah extensions, Adv. Math., Volume 238 (2013), pp. 322-411 | Article | MR 3033637

[51] Oleg Golubitsky; Marina Kondratieva; Alexey Ovchinnikov; Agnes Szanto A bound for orders in differential Nullstellensatz, J. Algebra, Volume 322 (2009) no. 11, pp. 3852-3877 | Article | MR 2556127

[52] Sergey Gorchinskiy; Alexey Ovchinnikov Isomonodromic differential equations and differential categories, J. Math. Pures Appl., Volume 102 (2014) no. 1, pp. 48-78 | Article | MR 3212248

[53] Charlotte Hardouin; Andrey Minchenko; Alexey Ovchinnikov Calculating differential Galois groups of parametrized differential equations, with applications to hypertranscendence, Math. Ann., Volume 368 (2017) no. 1-2, pp. 587-632 | Article | MR 3651584

[54] Moshe Kamensky Tannakian formalism over fields with operators, Int. Math. Res. Not. (2013) no. 24, pp. 5571-5622 | MR 3144174

[55] Omar León Sánchez Relative D-groups and differential Galois theory in several derivations, Trans. Am. Math. Soc., Volume 367 (2015) no. 11, pp. 7613-7638 | Article | MR 3391895

[56] Omar León Sánchez On the model companion of partial differential fields with an automorphism, Isr. J. Math., Volume 212 (2016) no. 1, pp. 419-442 | Article | MR 3504332

[57] Omar León Sánchez; Joel Nagloo On parameterized differential Galois extensions, J. Pure Appl. Algebra, Volume 220 (2016) no. 7, pp. 2549-2563 | Article | MR 3457983

[58] Omar León Sánchez; Anand Pillay Some definable Galois theory and examples, Bull. Symb. Log., Volume 23 (2017) no. 2, pp. 145-159 | Article | MR 3664720 | Zbl 06786768

[59] Ziming Li; Min Wu Transforming linear functional systems into fuzzy integrable systems, J. Symb. Comput., Volume 47 (2012) no. 6, pp. 711-732 | Article | MR 2908590

[60] Annette Maier On the parameterized differential inverse Galois problem over k((t))(x), J. Algebra, Volume 428 (2015), pp. 43-53 | Article | MR 3314284

[61] Stéphane Malek On complex singularity analysis for linear partial q-difference-differential equations using nonlinear differential equations, J. Dyn. Control Syst., Volume 19 (2013) no. 1, pp. 69-93 | Article | MR 3010267

[62] Andreas Maurischat A categorical approach to Picard–Vessiot theory, Theory Appl. Categ., Volume 32 (2017), pp. 488-525 | MR 3633711 | Zbl 1388.13022

[63] Andrey Minchenko; Alexey Ovchinnikov Zariski closures of reductive linear differential algebraic groups, Adv. Math., Volume 227 (2011) no. 3, pp. 1195-1224 | Article | MR 2799605

[64] Andrey Minchenko; Alexey Ovchinnikov Extensions of differential representations of SL 2 and tori, J. Inst. Math. Jussieu, Volume 12 (2013) no. 1, pp. 199-224 | Article | MR 3001738

[65] Andrey Minchenko; Alexey Ovchinnikov; Michael F. Singer Unipotent differential algebraic groups as parameterized differential Galois groups, J. Inst. Math. Jussieu, Volume 13 (2014) no. 4, pp. 671-700 | Article | MR 3249687

[66] K. Mitchi Some applications of parameterized Picard-Vessiot theory, Izv. Ross. Akad. Nauk, Ser. Mat., Volume 80 (2016) no. 1, pp. 177-200 | Article | MR 3462679

[67] Claude Mitschi; Michael F. Singer Monodromy groups of parameterized linear differential equations with regular singularities, Bull. Lond. Math. Soc., Volume 44 (2012) no. 5, pp. 913-930 | Article | MR 2975151

[68] Claude Mitschi; Michael F. Singer Projective isomonodromy and Galois groups, Proc. Am. Math. Soc., Volume 141 (2013) no. 2, pp. 605-617 | Article | MR 2996965

[69] Juan J. Morales-Ruiz Picard-Vessiot theory and integrability, J. Geom. Phys., Volume 87 (2015), pp. 314-343 | Article | MR 3282377

[70] Shuji Morikawa On a general difference Galois theory. I, Ann. Inst. Fourier, Volume 59 (2009) no. 7, pp. 2709-2732 | MR 2649331

[71] Pierre Nguyen Hypertranscedance de fonctions de Mahler du premier ordre, C. R. Math. Acad. Sci. Paris, Volume 349 (2011) no. 17-18, pp. 943-946 | Article | MR 2838240

[72] Hiroshi Ogawara Differential transcendency of a formal Laurent series satisfying a rational linear q-difference equation, Funkc. Ekvacioj, Volume 57 (2014) no. 3, pp. 477-488 | Article | MR 3308705

[73] Alexey Ovchinnikov Tannakian approach to linear differential algebraic groups, Transform. Groups, Volume 13 (2008) no. 2, pp. 413-446 | Article | MR 2426137

[74] Alexey Ovchinnikov Differential Tannakian categories, J. Algebra, Volume 321 (2009) no. 10, pp. 3043-3062 | Article | MR 2512641

[75] Alexey Ovchinnikov Tannakian categories, linear differential algebraic groups, and parametrized linear differential equations, Transform. Groups, Volume 14 (2009) no. 1, pp. 195-223 | Article | MR 2480859

[76] Alexey Ovchinnikov Difference integrability conditions for parameterized linear difference and differential equations, Adv. Appl. Math., Volume 53 (2014), pp. 61-71 | Article | MR 3149694

[77] Alexey Ovchinnikov; Michael Wibmer Tannakian categories with semigroup actions, Can. J. Math., Volume 69 (2017) no. 3, pp. 687-720

[78] Ana Peón Nieto On σδ-Picard-Vessiot extensions, Commun. Algebra, Volume 39 (2011) no. 4, pp. 1242-1249 | Article | MR 2782602

[79] Michael F. Singer Linear algebraic groups as parameterized Picard-Vessiot Galois groups, J. Algebra, Volume 373 (2013), pp. 153-161 | Article | MR 2995020

[80] Ivan Tomašić Twisted Galois stratification, Nagoya Math. J., Volume 222 (2016) no. 1, pp. 1-60 | Article | MR 3509221

[81] Dmitry Trushin Splitting fields and general differential Galois theory, Mat. Sb., Volume 201 (2010) no. 9, pp. 77-110 | Article | MR 2760461

[82] Hiroshi Umemura On the definition of the Galois groupoid, Differential equations and singularities (Astérisque) Volume 323, Société Mathématique de France, 2009, pp. 441-452 | MR 2647982 | Zbl 1205.12005

[83] Michael Wibmer A Chevalley theorem for difference equations, Math. Ann., Volume 354 (2012) no. 4, pp. 1369-1396 | Article | MR 2992999

[84] Michael Wibmer Existence of -parameterized Picard-Vessiot extensions over fields with algebraically closed constants, J. Algebra, Volume 361 (2012), pp. 163-171 | Article | MR 2921616